# SDR DHL2005805544

- Difficulty date: March 20, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT L-ANGLE FRAME HOLES (2EA) MISDRILLED, STA 920.000 BETWEEN L-12 AND L-13R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 02-28-05, EO AST 050206 DATE 02-24-05.  PERFORMED DETAILED VISUAL INSPECTION.  NO CRACK FOUND.  FABRICATED NEW CLIP (AL7075-T6 0.080) IAW EO AST050206.  CLEANED, TREATED AND PRIMED AREA (MISDRILLED HOLES) AND NEW CLIP IAW SRM 51-1-8B.  REPAIRED DAMAGED AREA PLUGGING MISDRILLED HOLES WITH RIVETS (NAS1097AD).  INSTALLED NEW CLIP IAW EO AST 050206, SRM 51-1-21 PAGE 1.
